×

Found 5 Documents (Results 1–5)

100
MathJax

Precise estimates for uniform approximation of classes \({\widetilde W}^2_2\) and \(W^2_2\) by interpolating cubic splines. (English. Russian original) Zbl 0931.41007

Sov. J. Numer. Anal. Math. Model. 3, No. 4, 325-335 (1988); translation from Variational-difference methods in problems of numerical analysis, Collect. Sci. Artic., 162-180 (1987).
MSC:  41A15 41A05 65D07
PDF BibTeX XML Cite

Filter Results by …

Year of Publication

all top 3

Classification